# SDR SWAA2022030827272

- Difficulty date: April 15, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRAILING EDGE WING; BULB SEAL ATTACH BRACKET IS CRACKED AT LOWER FASTENER HOLE (10' FROM RIB DEFLECTOR). / REMOVED + REPLACED R/H WING BULB SEAL ATTACH BRACKET (10' FROM RIB DEFLECTOR) IAW SRM 51-40-02; SRM 51-40-05; DWG # 115A2930 REV. - ATAG - A09450
